# SDR FXGA20131125004

- Difficulty date: October 14, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 32,036 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LE SKIN REQUIRED A DENT REPAIR AT WS 615.75R.  THE AFFECTED AREA WAS CUTOUT & REPAIRED WITH A FLUSH PATCH IAW DC-6 OVERHAUL MANUAL FIGURE 13-33 & DRAWINGS 1359-01 & -02.
